# SDR C2XA08SH053

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 9,778 hours, 5,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 14534499001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE MAIN DOOR WAS FOUND TO HAVE CORROSION ON THE BOTTOM FRAME AROUND THE FORWARD NUT PLATE HOLE.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC5210-01154.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
